# SDR ASAA2019042659144

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 13,035 hours, 4,267 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762552
- Condition: Failed
- Location: Apu Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CLASS 2 MESSAGE GROUNDED - YES. R/R LOW OIL PSI SWITCH REF AMM 49-94-14-400-003-A THIS CLEARS MDDR 65992, LOG UPDATED MCC CORRY NOTIFIED
